# SDR VQMA2021052300000

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N16PR
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 14,178 hours, 9,110 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Flag
- Condition: Illuminated
- Location: Pitch Feel Fail
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT INTO KCVG, PASSING THROUGH 10,000', THE EICAS DISPLAYED "PITCH FEEL FAIL".  THE CHECKLIST DIRECTED THE CREW TO DISENGAGE THE AUTOPILOT, SLOW TO 250 KT, AND LAND AS SOON AS POSSIBLE. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AFTER TOUCHDOWN, THE EICAS MESSAGE DISAPPEARED.  CREW DID NOT NOTICE THE AIRCRAFT FLYING ANY DIFFERENTLY, BUT DECIDED TO DECLARE AN EMERGENCY IN ORDER TO FOLLOW THE DIRECTIONS OF THE CHECKLIST WHICH WERE TO LAND AS SOON AS POSSIBLE.
